Citation:
I. A. Taimanov, “The Weierstrass Representation of Closed Surfaces in R3”, Funktsional. Anal. i Prilozhen., 32:4 (1998), 49–62; Funct. Anal. Appl., 32:4 (1998), 258–267
This publication is cited in the following 43 articles:
Yanheng Ding, Tian Xu, Series in Contemporary Mathematics, 6, Localization Approaches in Strongly Indefinite Problems, 2025, 191
Yanheng Ding, Tian Xu, Series in Contemporary Mathematics, 6, Localization Approaches in Strongly Indefinite Problems, 2025, 13
Takeshi Isobe, Yannick Sire, Tian Xu, “Non-compactness results for the spinorial Yamabe-type problems with non-smooth geometric data”, Journal of Functional Analysis, 2024, 110472
P. G. Grinevich, “Riemann Surfaces Close to Degenerate Ones in the Theory of Rogue Waves”, Proc. Steklov Inst. Math., 325 (2024), 86–110
I. A. Taimanov, “Floquet–Bloch Functions on Non-simply Connected Manifolds, the Aharonov–Bohm Fluxes, and Conformal Invariants of Immersed Surfaces”, Proc. Steklov Inst. Math., 325 (2024), 280–291
Takeshi Isobe, Tian Xu, “Solutions of spinorial Yamabe-type problems on 𝑆^{𝑚}: Perturbations and applications”, Trans. Amer. Math. Soc., 2023
P. G. Grinevich, P. M. Santini, “The finite-gap method and the periodic Cauchy problem for (2+1)-dimensional anomalous waves for the focusing Davey–Stewartson 2 equation”, Russian Math. Surveys, 77:6 (2022), 1029–1059
A. V. Bolsinov, V. M. Buchstaber, A. P. Veselov, P. G. Grinevich, I. A. Dynnikov, V. V. Kozlov, Yu. A. Kordyukov, D. V. Millionshchikov, A. E. Mironov, R. G. Novikov, S. P. Novikov, A. A. Yakovlev, “Iskander Asanovich Taimanov (on his 60th birthday)”, Russian Math. Surveys, 77:6 (2022), 1159–1168
Vaz Jr. Jayme, “Representation of Surfaces Using Spinor Operators”, J. Math. Phys., 60:2 (2019), 023509
Leschke K. Moriya K., “Simple Factor Dressing and the Lopez-Ros Deformation of Minimal Surfaces in Euclidean 3-Space”, Math. Z., 291:3-4 (2019), 1015–1058
Duston Ch.L., “Torus Solutions to the Weierstrass-Enneper Representation of Surfaces”, J. Math. Phys., 60:8 (2019), 082703
P. G. Grinevich, S. P. Novikov, “Singular solitons and spectral meromorphy”, Russian Math. Surveys, 72:6 (2017), 1083–1107
R. M. Matuev, I. A. Taimanov, “The Moutard Transformation of Two-Dimensional Dirac Operators and the Conformal Geometry of Surfaces in Four-Dimensional Space”, Math. Notes, 100:6 (2016), 835–846
I. A. Taimanov, “The Moutard Transformation of Two-Dimensional Dirac Operators and Möbius Geometry”, Math. Notes, 97:1 (2015), 124–135
Bohle Ch. Taimanov I.A., “Euclidean Minimal Tori With Planar Ends and Elliptic Solitons”, Int. Math. Res. Notices, 2015, no. 14, 5907–5932
С. Bohle, I. A. Taimanov, “Spectral Curves for Cauchy–Riemann Operators on Punctured Elliptic Curves”, Funct. Anal. Appl., 47:4 (2013), 319–322
Bohle Ch., Leschke K., Pedit F., Pinkall U., “Conformal Maps From a 2-Torus to the 4-Sphere”, J. Reine Angew. Math., 671 (2012), 1–30
Moriya K., “A Condition for a Closed One-Form to Be Exact”, Adv. Appl. Clifford Algebr., 22:2 (2012), 433–448
I. A. Taimanov, “Singular spectral curves in finite-gap integration”, Russian Math. Surveys, 66:1 (2011), 107–144
D. V. Zakharov, “Weierstrass Representation for Discrete Isotropic Surfaces in R2,1, R3,1, and R2,2”, Funct. Anal. Appl., 45:1 (2011), 25–32